MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Codes Failure to Deliver Energy (1211); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer's representative regarding an implantable neurostimulator.The reason for call was caller states that the patient started their trial on tuesday and yesterday was a little sore but today they are feeling good when the therapy is on.Caller states today the patient went to check on the therapy and it was off which was unexpected.Caller met with the pt and the stimulation was showing as off.The handset was not finding the device.Caller said they had to reconnect the wens by pushing the buttons and it connected but just a little later it couldn't find the wens again.Impedances were good today.The caller re-aligned the lead slightly but otherwise, everything looked good and the pt went home.The pt called again shortly thereafter and is not finding the wens with the handset again.Caller is going to meet with the patient to change out the wens and possibly the handset as well.The issue was not resolved through troubleshooting.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The external neurostimulator (ens) passed functional testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Rep reports the cause of the issue was not determined.A new wens was used and the issue was resolved.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25056958
Report Number2182207-2026-01147
Device Sequence Number9399419
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270812
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/11/2026
05/11/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/01/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown